# SDR AU000634

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Piper PA-28RT-201
- Engine: Lyc IO360C1C6
- Propeller: Mcauly B2D34C213
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Brush Block
- Part number: ESQ12S
- Condition: Worn
- Location: Hydraulic Pump
- Component: Hydraulic Pump, Prestolite, 9667102
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC POWER PACK MOTOR BRUSHES WORN.  (X)
